Please use this identifier to cite or link to this item:
Title: Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids
Authors: Azimi, Mohammad Jawad 
Laurent-Gengoux, Camille 
Nunes da Costa, Joana Margarida 
Issue Date: 2017
Publisher: Taylor & Francis
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Communications in Algebra
Volume: 46
Issue: 2
Abstract: Introducing Nijenhuis forms on L∞-algebras gives a general frame to understand deformations of the latter. We give here a Nijenhuis interpretation of a deformation of an arbitrary Lie algebroid into an L∞-algebra. Then we show that Nijenhuis forms on L∞-algebras also give a short and efficient manner to understand Poisson-Nijenhuis structures and, more generally, the so-called exact Poisson quasi-Nijenhuis structures with background.
Other Identifiers: 10.1080/00927872.2017.1288234
DOI: 10.1080/00927872.2017.1288234
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Azimi_LaurentGengoux_NunesdaCosta_2018.pdf457.22 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Jan 15, 2020


checked on Jan 15, 2020

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.